# SDR SWAA2022032076130

- Difficulty date: February 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 31,852 hours, 14,423 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B AFT FLAP LOWER SURFACE I/B EDGE HAS A DELAM AREA OF APPROX. 14'X14'. MPN:113A3700-25 SN: 004021 / [01] OK TO INSTALL FLAP;[02] REMOVED AND REPLACED L/H O/B AFT FLAP IAW AMM 27-51-22;[03] INSPECTED WORK PERFORMED ON C/A # 2;[04] 2. SAMUEL SMITH (TECHNICIAN); 11-MAR-2022 19:14 UTC REMOVED AND REPLACED L/H O/B AFT FLAP IAW AMM 27-51-22.;[05] VERIFIED ADJUSTMENT IS GOOD
